Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diagnosed with hydrosalpinx, on antibiotic. Noticed decreased lesion size. On ATT now, MRI shows no change. ATT continue?

I am diagnosed with hydrosalpinx nine months back. I took an antibiotic for one month . The lesion size showed a decrease but agian after two three months there has been a increase in size . Now i am on ATT since last two monthd. The recent MRI showed a lesion of almost the same size which was there at the time of diagnosis nine months back . What shud I do- continue ATT or stop
Asked On : Wed, 1 May 2013
Answers:  2 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your problem. If the hydrosalpinx is due to tuberculosis, it will take sometime (3-4 months) to resolve. You should continue taking ATT and go for regular check-ups to your doctor. ATT for this condition has to be taken for at least 9 months. In some cases, there can be pus accumulation and that you require drainage of that lesion.

Hoping for the best
Answered: Thu, 16 May 2013
I find this answer helpful
Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

I understand your concerns. I recommend that you continue the ATT as this is necessary to help you recover from the infection. I also feel like there is a lot of issues that need to be addressed by a gynecologist. I hope you are consulting one regularly. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor